Translator Disclaimer
February 2008 Lindelöf theorems for monotone Sobolev functions with variable exponentDedicated to Professor Yoshihiro Mizuta on the occasion of his sixtieth birthday.
Toshihide Futamura, Tetsu Shimomura
Proc. Japan Acad. Ser. A Math. Sci. 84(2): 25-28 (February 2008). DOI: 10.3792/pjaa.84.25

Abstract

Our aim in this note is to deal with Lindelöf theorems for monotone Sobolev functions with variable exponent.

Citation

Download Citation

Toshihide Futamura. Tetsu Shimomura. "Lindelöf theorems for monotone Sobolev functions with variable exponentDedicated to Professor Yoshihiro Mizuta on the occasion of his sixtieth birthday.." Proc. Japan Acad. Ser. A Math. Sci. 84 (2) 25 - 28, February 2008. https://doi.org/10.3792/pjaa.84.25

Information

Published: February 2008
First available in Project Euclid: 4 February 2008

Digital Object Identifier: 10.3792/pjaa.84.25

Subjects:
Primary: 31B25, 46E35

Rights: Copyright © 2008 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.84 • No. 2 • February 2008
Back to Top